# SDR CA030425010

- Difficulty date: March 31, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 4,284 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: NA
- Condition: Burned
- Location: Fuel Boost Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAINTENANCE FOUND NR 2 MAIN AFT FUEL LOW PRESSURE LIGHT ILLUMINATED DURING OVERNIGHT MAINTENANCE. SYSTEM INSPECTED, RELATED CIRCUIT BREAKER FOUND POPPED. AIRCRAFT RELEASED UNDER MEL 28-1-1.  MAINTENANCE REPLACED NR 2 AFT FUEL BOOST PUMP - SYSTEM DID NOT FUNCTION CHECK SERVICEABLE. FURTHER INVESTIGATION FOUND A BROKEN AND BURNED WIRE IN THE THREE WIRE BUNDLES GOING TO CONNECTOR D74 FROM THE AFT BOOST PUMP. THE REPORTED PROBLEM IS ADDRESSED BY SERVICE BULLETIN 737-28A1188 RELEASED MAR. 06/03. WESTJET COMPLETED SB FEB.27/03. MAINT REPAIRED WIRING, PLUG D74 WIRE IAW MM 20-10-11. SYSTEM GROUND CHECKED SERVICEABLE & RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
